Alert archive / Minnesota / Wind Chill Advisories in 2007

Wind Chill Advisory 5, NWS Grand Forks, ND

January 27, 200718 counties in Minnesota; 17 counties in North Dakota

NWS Grand Forks, ND issued this wind chill advisory at Jan 27, 2007, 4:22 AM CST for 18 counties in Minnesota; 17 counties in North Dakota. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Jan 27, 2007, 4:22 AM CST (10:22 UTC)
Expired
Jan 27, 2007, 8:52 PM CST
In force
17 hr
Issued by
NWS Grand Forks, ND
All 35 counties

Becker County, MN, Beltrami County, MN, Clay County, MN, Clearwater County, MN, Grant County, MN, Hubbard County, MN, Kittson County, MN, Lake of the Woods County, MN, Mahnomen County, MN, Marshall County, MN, Norman County, MN, Otter Tail County, MN, Pennington County, MN, Polk County, MN, Red Lake County, MN, Roseau County, MN, Wadena County, MN, Wilkin County, MN, Barnes County, ND, Benson County, ND, Cass County, ND, Cavalier County, ND, Eddy County, ND, Grand Forks County, ND, Griggs County, ND, Nelson County, ND, Pembina County, ND, Ramsey County, ND, Ransom County, ND, Richland County, ND, Sargent County, ND, Steele County, ND, Towner County, ND, Traill County, ND, Walsh County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 32 km from the middle of the area, began a volume at 10:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

International Fa, MN (KINL), launched 00:00Z, 10.4 hours before the alert went out and 290 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 00:00Z on 2007-01-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 00:00Z on 2007-01-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -42 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
601 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
-42 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS43 KFGF 271022
WSWFGF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
422 AM CST SAT JAN 27 2007

...WIND CHILL ADVISORY FOR NORTHEAST NORTH DAKOTA INTO ADJACENT
WESTERN MINNESOTA COUNTIES UNTIL 1PM CST THIS AFTERNOON...

.FRIGID WIND CHILL VALUES OF UP TO 25 BELOW ZERO ARE EXPECTED
UNTIL 1PM CST TODAY FOR AREAS ALONG AND NORTH OF A COOPERSTOWN 
TO MAYVILLE TO FOSSTON LINE. IN THE WAKE OF AN ARCTIC FRONT LAST
NIGHT FRIGID TEMPERATURES COUPLED WITH ACTIVE NORTH WINDS WILL
PROMOTE WIND CHILL ADVISORY INDICES INTO EARLY THIS AFTERNOON.

MNZ001-002-004-005-007-008-013>015-022-NDZ006>008-014>016-024-
026>030-054-271900-
/O.NEW.KFGF.WC.Y.0005.070127T1022Z-070127T1900Z/
WEST POLK-NORMAN-KITTSON-ROSEAU-WEST MARSHALL-EAST MARSHALL-
PENNINGTON-RED LAKE-EAST POLK-MAHNOMEN-TOWNER-CAVALIER-PEMBINA-
BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-GRAND FORKS-GRIGGS-
STEELE-TRAILL-WESTERN WALSH COUNTY-
INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...
HALSTAD...HALLOCK...ROSEAU...WARREN...NEWFOLDEN...
THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON...MAHNOMEN...CANDO...
LANGDON...CAVALIER...MADDOCK...LEEDS...DEVILS LAKE...GRAFTON...
NEW ROCKFORD...LAKOTA...GRAND FORKS...COOPERSTOWN...FINLEY...
MAYVILLE...ADAMS
422 AM CST SAT JAN 27 2007

...WIND CHILL ADVISORY IN EFFECT UNTIL 1 PM CST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM CST THIS
AFTERNOON. 

TEMPERATURES IN THE SINGLE DIGITS BELOW ZERO COUPLED WITH NORTH
WINDS OF 15 TO 25 MPH WILL RESULT IN BITTERLY COLD WIND CHILL
INDICES UP TO 25 BELOW ZERO. WIND CHILLS ARE EXPECTED TO SLOWLY
WARM THIS AFTERNOON.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$

BERG
4 follow-up statements
000 
WWUS43 KFGF 271504
WSWFGF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
904 AM CST SAT JAN 27 2007

...DANGEROUS WIND CHILL TEMPERATURES WILL CONTINUE THROUGH EARLY
AFTERNOON...

.FRIGID WIND CHILL VALUES AROUND 30 BELOW ZERO ARE EXPECTED
THROUGH EARLY AFTERNOON FOR AREAS ALONG AND NORTH OF A
COOPERSTOWN TO MAYVILLE TO FOSSTON LINE. SOME BLOWING SNOW IS ALSO
POSSIBLE IN OPEN COUNTRY THROUGH THE MORNING HOURS.

IN THE WAKE OF AN ARCTIC FRONT LAST NIGHT...FRIGID TEMPERATURES
COUPLED WITH STRONG NORTH WINDS WILL PROMOTE DANGEROUS WIND CHILL
READINGS INTO EARLY AFTERNOON. WINDS WILL SLOWLY DECREASE BY MID
AFTERNOON...ALTHOUGH WIND CHILL VALUES WILL STILL BE AROUND 20
BELOW ZERO THROUGH THE DAY.

MNZ001-002-004-005-007-008-013>015-022-NDZ006>008-014>016-024-
026>030-054-271900-
/O.CON.KFGF.WC.Y.0005.000000T0000Z-070127T1900Z/
WEST POLK-NORMAN-KITTSON-ROSEAU-WEST MARSHALL-EAST MARSHALL-
PENNINGTON-RED LAKE-EAST POLK-MAHNOMEN-TOWNER-CAVALIER-PEMBINA-
BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-GRAND FORKS-GRIGGS-
STEELE-TRAILL-WESTERN WALSH COUNTY-
INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...
HALSTAD...HALLOCK...ROSEAU...WARREN...NEWFOLDEN...
THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON...MAHNOMEN...CANDO...
LANGDON...CAVALIER...MADDOCK...LEEDS...DEVILS LAKE...GRAFTON...
NEW ROCKFORD...LAKOTA...GRAND FORKS...COOPERSTOWN...FINLEY...
MAYVILLE...ADAMS
904 AM CST SAT JAN 27 2007

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 1 PM CST THIS
AFTERNOON...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 1 PM CST THIS
AFTERNOON. 

TEMPERATURES IN THE SINGLE DIGITS BELOW ZERO COUPLED WITH NORTH
WINDS OF 20 TO 30 MPH WILL RESULT IN BITTERLY COLD WIND CHILL
INDICES TO 30 BELOW ZERO THROUGH EARLY AFTERNOON. AREAS OF BLOWING
SNOW WILL OCCUR IN OPEN COUNTRY THIS MORNING...REDUCING VISIBILITIES
TO ONE MILE AT TIMES. 

WINDS WILL SLOWLY DECREASE BY MID AFTERNOON...AND THE THREAT FOR
DANGEROUS WIND CHILLS WILL END. WIND CHILL TEMPERATURES AROUND 20
BELOW ZERO WILL PERSIST THROUGH THROUGH THE AFTERNOON...SO BUNDLE
UP IF VENTURING OUTDOORS.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$
DK
000 
WWUS43 KFGF 271621
WSWFGF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
1021 AM CST SAT JAN 27 2007

...DANGEROUS WIND CHILL TEMPERATURES AND BLOWING SNOW WILL
CONTINUE THROUGH EARLY AFTERNOON...

.FRIGID WIND CHILL VALUES AROUND 30 BELOW ZERO ARE EXPECTED
THROUGH EARLY AFTERNOON FOR THE RED RIVER VALLEY AND ADJACENT
PORTIONS OF MINNESOTA. AREAS OF BLOWING SNOW ARE EXPECTED IN OPEN
COUNTRY THROUGH THE AFTERNOON HOURS.

IN THE WAKE OF AN ARCTIC FRONT...FRIGID TEMPERATURES COUPLED WITH
STRONG NORTH WINDS WILL PROMOTE DANGEROUS WIND CHILL READINGS
THROUGH THE AFTERNOON ALONG WITH BLOWING SNOW. WINDS WILL SLOWLY
DECREASE BY THIS EVENING...ALTHOUGH WIND CHILL VALUES WILL STILL
BE AROUND 20 BELOW ZERO THROUGH TONIGHT.

MNZ001-002-004-005-007-008-013>015-022-NDZ008-016-027>030-280000-
/O.CAN.KFGF.WC.Y.0005.000000T0000Z-070127T1900Z/
/O.NEW.KFGF.WW.Y.0002.070127T1621Z-070128T0000Z/
WEST POLK-NORMAN-KITTSON-ROSEAU-WEST MARSHALL-EAST MARSHALL-
PENNINGTON-RED LAKE-EAST POLK-MAHNOMEN-PEMBINA-
EASTERN WALSH COUNTY-GRAND FORKS-GRIGGS-STEELE-TRAILL-
INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...
HALSTAD...HALLOCK...ROSEAU...WARREN...NEWFOLDEN...
THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON...MAHNOMEN...
CAVALIER...GRAFTON...GRAND FORKS...COOPERSTOWN...FINLEY...
MAYVILLE
1021 AM CST SAT JAN 27 2007

...WIND CHILL ADVISORY IS CANCELLED...
...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WINTER
WEATHER ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON. THE WIND CHILL ADVISORY HAS BEEN CANCELLED. 

TEMPERATURES IN THE SINGLE DIGITS BELOW ZERO COUPLED WITH NORTH
WINDS OF 20 TO 30 MPH WILL RESULT IN BITTERLY COLD WIND CHILL
INDICES TO 30 BELOW ZERO AND BLOWING SNOW TODAY. AREAS OF BLOWING
SNOW WILL OCCUR MAINLY IN OPEN COUNTRY THIS AFTERNOON...REDUCING
VISIBILITIES TO LESS THAN ONE QUARTER MILE AT TIMES.

WINDS WILL SLOWLY DECREASE BY THIS EVENING...AND THE THREAT FOR
DANGEROUS WIND CHILLS WILL END. WIND CHILL TEMPERATURES AROUND 20
BELOW ZERO WILL PERSIST THROUGH TONIGHT...SO BUNDLE UP IF
VENTURING OUTDOORS.

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

$$

MNZ003-027-029-030-040-NDZ038-039-049-052-053-280000-
/O.NEW.KFGF.WW.Y.0002.070127T1621Z-070128T0000Z/
CLAY-WEST BECKER-WILKIN-WEST OTTER TAIL-GRANT-BARNES-CASS-RANSOM-
SARGENT-RICHLAND-
INCLUDING THE CITIES OF...MOORHEAD...DETROIT LAKES...
BRECKENRIDGE...FERGUS FALLS...ELBOW LAKE...VALLEY CITY...FARGO...
LISBON...GWINNER...WAHPETON
1021 AM CST SAT JAN 27 2007

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WINTER
WEATHER ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON. 

TEMPERATURES IN THE SINGLE DIGITS BELOW ZERO COUPLED WITH NORTH
WINDS OF 20 TO 30 MPH WILL RESULT IN BITTERLY COLD WIND CHILL
INDICES TO 30 BELOW ZERO AND BLOWING SNOW TODAY. AREAS OF BLOWING
SNOW WILL OCCUR MAINLY IN OPEN COUNTRY THIS AFTERNOON...REDUCING
VISIBILITIES TO LESS THAN ONE QUARTER MILE AT TIMES.

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

$$

NDZ006-007-014-015-024-026-054-280000-
/O.EXT.KFGF.WC.Y.0005.000000T0000Z-070128T0000Z/
TOWNER-CAVALIER-BENSON-RAMSEY-EDDY-NELSON-WESTERN WALSH COUNTY-
INCLUDING THE CITIES OF...CANDO...LANGDON...MADDOCK...LEEDS...
DEVILS LAKE...NEW ROCKFORD...LAKOTA...ADAMS
1021 AM CST SAT JAN 27 2007

...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

THE WIND CHILL ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON. 

TEMPERATURES IN THE SINGLE DIGITS BELOW ZERO COUPLED WITH NORTH
WINDS OF 20 TO 30 MPH WILL RESULT IN BITTERLY COLD WIND CHILL
INDICES TO 30 BELOW ZERO TODAY. AREAS OF BLOWING SNOW WILL OCCUR IN
OPEN COUNTRY THIS MORNING...REDUCING VISIBILITIES TO ONE MILE AT
TIMES.

WINDS WILL SLOWLY DECREASE BY THIS EVENING...AND THE THREAT FOR
DANGEROUS WIND CHILLS WILL END. WIND CHILL TEMPERATURES AROUND 20
BELOW ZERO WILL PERSIST THROUGH TONIGHT...SO BUNDLE UP IF VENTURING
OUTDOORS.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$
DK
000 
WWUS43 KFGF 272020
WSWFGF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
220 PM CST SAT JAN 27 2007

...DANGEROUS WIND CHILL TEMPERATURES WILL PERSIST THROUGH THIS EVENING...

.FRIGID WIND CHILL VALUES FROM 25 TO 35 BELOW ZERO WILL CONTINUE
THROUGH THIS EVENING FOR EASTERN NORTH DAKOTA AND WESTERN MINNESOTA.
AREAS OF BLOWING SNOW WILL PERSIST IN OPEN AREAS THROUGH SUNSET IN
THE RED RIVER VALLEY.

WINDS WILL SLOWLY DECREASE LATER THIS EVENING...AND THE THREAT FOR
DANGEROUS WIND CHILLS WILL END.

MNZ001>005-007-008-013>015-022-027-029-030-040-NDZ008-016-027>030-
038-039-049-052-053-280300-
/O.CAN.KFGF.WW.Y.0002.000000T0000Z-070128T0000Z/
/O.EXB.KFGF.WC.Y.0005.070127T2100Z-070128T0300Z/
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-WEST MARSHALL-EAST MARSHALL-
PENNINGTON-RED LAKE-EAST POLK-MAHNOMEN-WEST BECKER-WILKIN-
WEST OTTER TAIL-GRANT-PEMBINA-EASTERN WALSH COUNTY-GRAND FORKS-
GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND-
INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...
HALSTAD...MOORHEAD...HALLOCK...ROSEAU...WARREN...NEWFOLDEN...
THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON...MAHNOMEN...
DETROIT LAKES...BRECKENRIDGE...FERGUS FALLS...ELBOW LAKE...
CAVALIER...GRAFTON...GRAND FORKS...COOPERSTOWN...FINLEY...
MAYVILLE...VALLEY CITY...FARGO...LISBON...GWINNER...WAHPETON
220 PM CST SAT JAN 27 2007

...WINTER WEATHER ADVISORY IS CANCELLED...
...WIND CHILL ADVISORY IN EFFECT UNTIL 9 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CST THIS EVENING.
THE WINTER WEATHER ADVISORY HAS BEEN CANCELLED. 

WIND CHILL TEMPERATURES FROM 25 TO 35 BELOW ZERO WILL PERSIST
THROUGH THIS EVENING. AREAS OF BLOWING SNOW WILL ALSO CONTINUE IN
OPEN AREAS UNTIL SUNSET. ONCE WINDS SUBSIDE LATER THIS EVENING...THE
THREAT FOR DANGEROUS WIND CHILLS WILL END.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$

MNZ006-009-016-017-023-024-028-031-032-280300-
/O.EXB.KFGF.WC.Y.0005.070127T2100Z-070128T0300Z/
LAKE OF THE WOODS-NORTH BELTRAMI-NORTH CLEARWATER-SOUTH BELTRAMI-
SOUTH CLEARWATER-HUBBARD-EAST BECKER-EAST OTTER TAIL-WADENA-
INCLUDING THE CITIES OF...BAUDETTE...RED LAKE...BAGLEY...
BEMIDJI...LAKE ITASCA...PARK RAPIDS...WOLF LAKE...
NEW YORK MILLS...WADENA
220 PM CST SAT JAN 27 2007

...WIND CHILL ADVISORY IN EFFECT UNTIL 9 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CST THIS EVENING. 

WIND CHILL TEMPERATURES FROM 25 TO 30 BELOW ZERO WILL PERSIST
THROUGH THIS EVENING. ONCE WINDS SUBSIDE LATER THIS EVENING...THE
THREAT FOR DANGEROUS WIND CHILLS WILL END.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$

NDZ006-007-014-015-024-026-054-280300-
/O.EXT.KFGF.WC.Y.0005.070127T2100Z-070128T0300Z/
TOWNER-CAVALIER-BENSON-RAMSEY-EDDY-NELSON-WESTERN WALSH COUNTY-
INCLUDING THE CITIES OF...CANDO...LANGDON...MADDOCK...LEEDS...
DEVILS LAKE...NEW ROCKFORD...LAKOTA...ADAMS
220 PM CST SAT JAN 27 2007

...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS
EVENING...

THE WIND CHILL ADVISORY IS NOW IN EFFECT UNTIL 9 PM CST THIS
EVENING. 

WIND CHILL TEMPERATURES FROM 25 TO 35 BELOW ZERO WILL PERSIST
THROUGH THIS EVENING. ONCE WINDS SUBSIDE LATER THIS EVENING...THE
THREAT FOR DANGEROUS WIND CHILLS WILL END.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$
DK
000 
WWUS43 KFGF 280252
WSWFGF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
852 PM CST SAT JAN 27 2007

...WIND CHILL ADVISORY IS CANCELLED...

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-280400-
/O.CAN.KFGF.WC.Y.0005.000000T0000Z-070128T0300Z/
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-
GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-
RICHLAND-WESTERN WALSH COUNTY-
INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...
HALSTAD...MOORHEAD...HALLOCK...ROSEAU...BAUDETTE...WARREN...
NEWFOLDEN...RED LAKE...THIEF RIVER FALLS...RED LAKE FALLS...
FOSSTON...BAGLEY...BEMIDJI...MAHNOMEN...LAKE ITASCA...
PARK RAPIDS...DETROIT LAKES...WOLF LAKE...BRECKENRIDGE...
FERGUS FALLS...NEW YORK MILLS...WADENA...ELBOW LAKE...CANDO...
LANGDON...CAVALIER...MADDOCK...LEEDS...DEVILS LAKE...GRAFTON...
NEW ROCKFORD...LAKOTA...GRAND FORKS...COOPERSTOWN...FINLEY...
MAYVILLE...VALLEY CITY...FARGO...LISBON...GWINNER...WAHPETON...
ADAMS
852 PM CST SAT JAN 27 2007

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS CANCELLED THE
WIND CHILL ADVISORY. 

THIS ARCTIC AIR REMAINS QUITE COLD EVEN THOUGH WINDS HAVE
DECREASED AND WILL CONTINUE TO BECOME LIGHT. OVERNIGHT LOW
TEMPERATURES WILL BE BETWEEN 10 BELOW AND 20 BELOW ZERO AND
OUTDOOR ACTIVITY SHOULD BE PLANNED WITH CAUTION INTO SUNDAY
MORNING.

$$
GV

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this wind chill advisory went out at Jan 26, 9:15 PM CST, 7 hours 7 minutes earlier.

Area forecast discussion, Jan 26, 9:15 PM CST, 7 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
915 PM CST FRI JAN 26 2007

.UPDATE...VERY LIGHT BUT MOSTLY MEASURABLE SNOW HAS TARGETED
THE NORTHERN RED RIVER VALLEY THIS EVENING AS A LITTLE SHORTWAVE
MOVED SOUTHEAST. BUT A BIT OF A BREAK APPEARS TO BE IN ORDER
BEFORE THE NEXT SHORTWAVE AND ARCTIC FRONT ENTERS THE U.S...WHICH
CURRENTLY IS JUST NORTH OF THE BORDER. MODELS SHOW IMPRESSIVE
COLD ADVECTION AT 900 MB NEAR AND JUST BEHIND THIS FRONT AND
OBSERVATIONS SHOW TEMPERATURES IN THE SINGLE DIGITS FOLLOWING.
ACCEPTED THE RUC DEPICTION OF SURFACE TEMPERATURES TONIGHT WHICH
INCREASED THE TEMPERATURE GRADIENT MOVING SOUTH...BUT END RESULT
IS NEARLY THE SAME BY MORNING. ANOTHER ROUND OF LIGHT SNOW IS
FOLLOWING THE FRONT IN SOUTHERN MANITOBA AND WILL KEEP CHANCE
PROBABILITY IN GRIDS SINCE MANY LOCATIONS RECEIVING SNOW WILL
NOT MEASURE MORE THAN A TRACE.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...NONE.
MN...NONE.
&&

GV
Hazardous weather outlook, Jan 26, 6:51 AM CST, 21 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
651 AM CST FRI JAN 26 2007

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-271300-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-
GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-
RICHLAND-WESTERN WALSH COUNTY-
651 AM CST FRI JAN 26 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

A COLD FRONT WILL PASS THROUGH EASTERN NORTH DAKOTA...NORTHWEST
AND WEST CENTRAL MINNESOTA TODAY...BRINGING GUSTY NORTHWEST
WINDS...COLDER TEMPERATURES...AND THE CHANCE FOR LIGHT SNOW
THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

NG

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 27, 10:21 AM CSTWinter Weather AdvisoryFGFBecker, Clay, Grant, Kittson, Mahnomen, Marshall and 7 more4 hr

Nearby

Wind Chill Advisories in Minnesota, 2007Wind Chill Advisories in North Dakota, 2007Every wind chill advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.